# SDR A6WA201240536

- Difficulty date: April 21, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OILED WORKING OF RT MLG TRUNNION LOWER FLANGE FOUND 1 EA OVER SIZE HOLE IN TRUNNION PLANK AND PLATE.
